# SDR SWAA2020062390277

- Difficulty date: June 4, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FCB BS500B FWD SIDE LBL24 WL156.   REMOVED AND REPLACED FCB INTERCOSTAL ATTACH ANGLE AT BS500B FWD SIDE LBL24 LBL156 IAW SRM 51-40-02 AND DWG 143A7505
